# SDR YENA2021030500151

- Difficulty date: March 2, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N2015J
- Make and model: Airbus A321-231
- Aircraft serial: 10101
- Aircraft time: 9 hours, 3 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: M30662
- Condition: Defective
- Location: R1 Door
- Part time: 6 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 6993, XFW-JFK. UNABLE TO INSTALL SERVICEABLE R1 DOOR SLIDE DUE TO DEFECTIVE SLIDE. ; R & R R1 DOOR SLIDE IAW AMM 25-62-44 OPS CHK GOOD AC OK FOR SVC
